# SDR DALA2022122308323

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CORROSION BLEND OUT (UT) THICKNESS MEASUREMENT WAS ACCOMPLISHED ON FLOOR SUPPORTS (2EAS) BTW STA 947 TO STA 967 .ON THE STA 947 RBL43. APPROXIMATELY AT W2 AREA. WITH ORIGINAL THICKNESS 0.220 IN AND MAXIMUM REMOVED MATERIAL OF 0.122 IN. THEREFORE AREA REWORKED IS OUT OF LIMITS. FLOOR SUPPORTS (2EAS) BTW STA 947 TO STA 967 RBL43 ,LBL 43 WERE REPLACED PER B737-900ER SRM 51-40-02-0G.
